# SDR SWIA202265103

- Difficulty date: January 25, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING FWD PULL IN LEVER A DEEP GOUGE WAS FOUND ON THE FWD SUPPORT ANGLE P/N-601R318731-3.     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED WITH NEW FWD SUPPORT ANGLE AT F.S.311.00. REF: CRJ-200 S.R.M. 51-42-06, 51-42-21 DWG 601R31702 REV-N. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
